# SDR SWAA2025121735664

- Difficulty date: November 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT CRACKED, BS 500B -1, RBL 24.   REMOVED AND REPLACED THE SUPPORT BS 500A - 500B, RBL 24, WL 156 IAW SRM 51-40-02, AND DWG 143A7505 REV D.
